MathSciNet Relay Station
MathSciNet bibliographic data
MR231984 (38 #310) 30.30 (54.00)
Jakobson, M. V. The structure of polynomial mappings on a special set. (Russian) Mat. Sb. (N.S.) 77 (119) 1968 105–124.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement